Discussions By Condition: Medical Stories

un explained hives and swelling in face mouth, hands and feet

Posted In: Medical Stories 3 Replies
  • Posted By: claireh86
  • October 1, 2008
  • 06:40 PM

:mad:this has been goin on for over a month now i was takin diflucan for candida and ortho tricyline and one night i was at work and the skin started to crawl on the back of my neck and i realized i was breaking out in hives it spread to my head my face everything swelled up and b¥*th´next morning i was covered. Went to urgent carethey gave me benadryl and zantac it took a few days but finally calmed down and then started up again. ive been to an allergist 5 times in the past 2 wks been tested wasnt allergic to anything, its still happening and nothing but prednisone makes it go away. Im so frustrated i wanna rip all my hair out or shoot myself. ive been on prednisone and as soon as i wears off it comes right back and i cant take prednisone forever. Antihistimines dont do any good at all antibiotics didnt help prednisone makes it fade until it wears off somebody help me figure out what to do b/c i seriously lose it.

Reply Flag this Discussion

3 Replies:

  • Did you get sick before this happened or had to go on antibiotics? I'm going through the same thing now. Only strong antihistamines work and once I stop taking them, it comes right back. All I've been told is that it is an allergy, a trigger you may never discover. Could also be something you are eating too. Totally sucks!
    smartq8 2 Replies
    • November 12, 2008
    • 08:40 PM
    • 0
    Flag this Response
  • try a homeopathic doctor
    Monsterlove 2921 Replies
    • November 13, 2008
    • 06:23 AM
    • 0
    Flag this Response
  • If you kill off candida, it can release heavy metals into your system:"Mercury is absorbed preferentially by yeast cells, bacterial cells, and molds. In fact, these types of pathogens are present in our body "by invitation" of our immune system. These organisms absorb phenomenal quantities of mercury and serve the supreme purpose of keeping us alive -- keeping the mercury from killing us. Thus, to kill off Candida indiscriminantly in adults with significant body burdens of toxic metals including mercury is not only foolish but potentially very dangerous.":mad:this has been goin on for over a month now i was takin diflucan for candida and ortho tricyline and one night i was at work and the skin started to crawl on the back of my neck and i realized i was breaking out in hives it spread to my head my face everything swelled up and b¥*th´next morning i was covered. Went to urgent carethey gave me benadryl and zantac it took a few days but finally calmed down and then started up again. ive been to an allergist 5 times in the past 2 wks been tested wasnt allergic to anything, its still happening and nothing but prednisone makes it go away. Im so frustrated i wanna rip all my hair out or shoot myself. ive been on prednisone and as soon as i wears off it comes right back and i cant take prednisone forever. Antihistimines dont do any good at all antibiotics didnt help prednisone makes it fade until it wears off somebody help me figure out what to do b/c i seriously lose it.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.